# SDR SWIA2020091052454

- Difficulty date: August 25, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N145SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000484
- Aircraft time: 14,845 hours, 8,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SB REWORK OF L1 DOOR LOWER BEAM, AFTER REMOVAL OF CORROSION, AFT SLIDE FITTING AREA FOUND OUT OF LIMITS PER SRM.  C-CHECK RO 9/6/2020.  REMOVED AND REPLACED L1 DOOR LOWER BEAM, REF EMB SRM.
